MAUDE Adverse Event Report: ZIMMER BIOMET, INC. FEMORAL STEM 12/14 NECK TAPER STD; PROSTHESIS, HIP

ZIMMER BIOMET, INC. FEMORAL STEM 12/14 NECK TAPER STD; PROSTHESIS, HIP
Catalog Number 00811400230
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Periprosthetic fracture (4902)
Date of Event 11/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left hip revision approximately 10 years post implantation due to a periprosthetic fracture.No further details or outcomes provided.It was confirmed that no further information could be provided.
 
Additional Manufacturer Narrative
(b)(4).D10: biolox delta ceramic taper liner, size ll / 36 i.D.For use with 58 mm o.D.Size ll shell item: 00877501336, lot: 2794553.58mm o.D.Size ll porous uncemented with cluster holes shell use with ll liners item: 00875705801, lot: 2794553.Biolox delta, ceramic femoral head, l, 36/+3.5, taper 12/14 item: 00877503603, lot: 2794553.Allen medullary cement plugs 1-24 mm diameter flange/12 mm diameter core store in cool dry place item: 00801102024, lot: 63039064.G2: foreign ¿ australia.H6: suggested component code: mechanical (g04) ¿ stem.The customer indicated that the product location is unknown; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing.Medical records were not provided.Review of the information in the per by a health care professional identified: femoral stem revision for periprosthetic fracture.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: periprosthetic spiral fracture of the proximal femur, coincident with mid-distal femoral stem.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
No additional information available for the reported event.

Brand Name
FEMORAL STEM 12/14 NECK TAPER STD
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23789907
Report Number0001822565-2025-04483
Device Sequence Number17535464
Product Code JDI
UDI-Device Identifier00889024145801
UDI-Public(01)00889024145801(17)250430(10)63027453
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K191735
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date04/30/2025
Device Catalogue Number00811400230
Device Lot Number63027453
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer12/19/2025
Initial Report FDA Received Date12/12/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/06/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR
Patient SexMale
Patient Weight85 KG